Get your Health question answered in 3 easy steps

148 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes body pains, urge to urinate and depression?

Answered by
Owl Image
Dr. Abhishek Kapoor

Psychiatrist

Practicing since :2007

Answered : 2496 Questions

Question
all my glands are up in neck armpit and groin, my body hurts to touch, my whole body aches, i feel like i have been beaten, constantly need to urinate, milia, fast wieght gain, itchy anus, depression, getting out of bed makes me want to cry, please help me I can't take this anymore
Tue, 19 Aug 2014 in Lump
 
 
Answered by Dr. Abhishek Kapoor 10 hours later
Brief Answer:
You may have somatoform disorder

Detailed Answer:
HI
Thanks for using healthcare magic. I, Dr Abhishek Kapoor, would help you in this query.

I think, you may have somatoform disorder. In somatoform disorder, most of time, patients feel anxiety and depressive symptoms. In your case, constantly need to urinate etc could be towards somatic or anxiety symptoms. Before giving you further advise, please answer few questions:

1. How long have you been suffering from above symptoms?
2. Have you been on my medication?
3. Any stress in your personal life?

Regards
Dr. Abhishek Kapoor
Psychiatrist
Above answer was peer-reviewed by
 
Follow-up: What causes body pains, urge to urinate and depression? 1 hour later
Hi, all these problems started in October, my insides feel bruised and are painful to touch, no medications, i have been given various creams yo help with the genital itching but nothing does help, my doctors seem to be ignoring all my other symptoms, i do feel stressed but this may be being ill for so long
 
 
Answered by Dr. Abhishek Kapoor 1 hour later
Brief Answer:
Consult a psychiatrist

Detailed Answer:
HI

In my views, you have underline psychological disorder (somatoform disorder). In that case, you need few antidepressant like sertraline or duloxetine etc. These drugs would help you to come out of this problem. Better to consult a psychiatrist for proper diagnosis and management.

In case, you need further help, you can ask.

Regards
Dr. Abhishek Kapoor
Psychiatrist
Above answer was peer-reviewed by
 
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,  

Recent questions on Sertraline

doctor1 MD

I am a 57 year old female who has been experiencing extreme episodes of sweating lasting sometimes for a couple of hours. Hair dripping. Feel tired most of the time. Dr. just took me off Zoloft thinking that may be causing the extreme sweating. I had been on 100mg of Zoloft for about 13 years. I also take Wellbutrin XL 300. My A1C was 6.1. Doctor doesn't seemed concerned with A1C. I just don't know what can be causing such extreme sweating. Any ideas? Thanks, Marilyn

doctor1 MD

Hi! I took deanxit for 3 years then my Doctor said he wants to change deanxit because of side effect so he gave me Zoloft didn t work then wellbutrin didn t work, then tritico, didn t work and few that I already forgot but the thing is I m happy with deanxit. do you think I can start deanxit again? Or is it really bad the side effect if you take it for long time?

doctor1 MD

hi. My mom just recently had a heart attack. I decided that i am going to go ahead and take over her medication administration. She had been prescribed...100 mg/zoloft, 25 mg/elavil, and 150 mg/twice daily/Bupropion. Something just doesnt seem right to me with all that. There are other issues that I have with her medication right now, but hey...Im no DR.

doctor1 MD

Dear sir or madam, I have had a flakey, soft, darkbrown stool for about two weeks now. It has a really strong smell and I have a lot of gas too. I tend to go to the toilet about 3 to 5 times a day, it is really getting too much! I am on 100 mg of sertraline since about 2 months now. Also, I have a strong smelling vaginal discharge and a strange itch with tiny little red spots on the top of my feet and my legs. Where does this all come from!? Thank you for your help

doctor1 MD

i have crirrocis quit drihking 2years but i have bad itching

doctor1 MD

Hi my name is XXXXXXX I take trazodone, gabapentin and duloxetine HCL DR, with oxycodon-acetaminophen7.5-325 witch I have to drug test for. I was just told my test came back showing I have taken lorazepam . this is not the first time for this...

doctor1 MD

I have anxiety attacks, fatigue and major depression , I am hot and cold, sick to stomach but no vomiting . Thyroid tests (THS, T3, T4) are normal. Zanax, Pretiq etc. have not helped. I need help.